Connecticut, 2013Hail in Connecticut, June 18, 2013
June 18, 2013 · NWS ALY · 1 event in 1 county or zone
A slow moving cold front was moving towards northwestern Connecticut during the afternoon of June 18th, 2013. With temperatures well into the 80s and high levels of moisture in place, there was plenty of instability available for thunderstorms to develop.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving cold front was moving towards northwestern Connecticut during the afternoon of June 18th, 2013. With temperatures well into the 80s and high levels of moisture in place, there was plenty of instability available for thunderstorms to develop. A broken line of showers and thunderstorms moved across Litchfield County during the afternoon and strong winds aloft aided in allowing one of these storms to become severe with large hail. By later in the afternoon, the thunderstorms tracked south and east and away from the region, ending the threat for severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 18, 12:29 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 18, 12:29 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
129 PM EDT TUE JUN 18 2013
.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION THIS AFTERNOON.
THIS WILL KEEP SHOWERS AND THUNDERSTORMS ACROSS THE REGION INTO
EARLY TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS
SOUTH OF ALBANY. OUR WEATHER WILL IMPROVE FOR WEDNESDAY AND
THURSDAY AS HIGH PRESSURE SETTLES IN WITH DRY AND PLEASANT
CONDITIONS.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 130 PM EDT...THE COLD FRONT CONTINUES TO SETTLE
SOUTHWARD...NOW APPROACHING THE MID HUDSON VALLEY AND NW CT. TEMPS
TO THE NORTH HAVE FALLEN INTO THE 60S...WITH EVEN SOME UPPER 50S
WITHIN POCKETS OF RAIN COOLED AIR ACROSS THE SOUTHERN ADIRONDACKS
AND UPPER HUDSON VALLEY.
NEAR AND SOUTH OF THE FRONT...EARLIER BREAKS IN THE CLOUDS HAVE
ALLOWED TEMPS TO REACH AROUND 80 IN VALLEYS AND 70S
ELSEWHERE...WITH DEWPOINTS RISING INTO THE MID 60S. THIS HAS
RESULTED IN SB CAPES OF 1000-1500 J/KG ACROSS PORTIONS OF THE MID
HUDSON VALLEY...AND 500-1000 J/KG ACROSS NW CT/SW MA AND THE SE
CATSKILLS. 0-6 KM BULK SHEAR REMAINS AROUND 40-45 KT IN THIS
REGION. WILL KEEP MENTION OF ISOLATED THUNDER...ALONG WITH
NUMEROUS SHOWERS FOR AREAS NEAR AND SOUTH OF THE FRONT...AND ALSO
INCLUDE MENTION OF GUSTY WINDS/HEAVY RAIN WITHIN TSTMS. WILL STILL
HAVE TO REMAIN VIGILANT FOR ANY POSSIBLE TRAINING OF THUNDERSTORM
CELLS...ESP ACROSS THE MID HUDSON VALLEY INTO LITCHFIELD CO
CT...AS THE SFC FRONT POTENTIALLY INTERACTS WITH AN INCOMING SEA
BREEZE BOUNDARY FROM THE SOUTH. IN ADDITION...AS A MID LEVEL
IMPULSE PASSES WELL SOUTH OF THE REGION...THIS MAY ACT TO SLOW
DOWN THE SOUTHWARD PROGRESSION OF THE BOUNDARY. PONDING OF WATER
IN LOW LYING/POOR DRAINAGE/URBAN AREAS COULD EASILY OCCUR WHERE
TRAINING ECHOES DEVELOP.
ELSEWHERE...SHOWERS APPEAR TO BE WEAKENING NORTH OF THE LOW LEVEL
BOUNDARY...AS AN UPPER LEVEL SHORTWAVE PASSING NORTH OF THE REGION
CONTINUES TO MOVE FURTHER AWAY. WILL KEEP LOW CHC POPS FOR
ISOLATED/SCATTERED SHOWERS FROM THE CAPITAL REGION AND AREAS
NORTH...BUT REMOVE ANY MENTION OF THUNDER. HAVE ALSO LOWERED MAX
TEMPS IN THIS AREA AS WELL GIVEN THE SHALLOW COOL AIR MASS
FOLLOWING IN THE WAKE OF THE FRONT. TEMPS MAY STILL RISE 3-5
DEGREES FROM CURRENT LEVELS BY AROUND 21Z IF SOME THINNING OF THE
CLOUDS CAN OCCUR FROM THE MOHAWK RIVER VALLEY NORTHWARD.
HOWEVER...DESPITE THIS...TEMPS SHOULD STILL GENERALLY ONLY RECOVER
INTO THE MID TO PERHAPS UPPER 60S IN SOME VALLEY AREAS...AND LOWER
60S ACROSS HIGHER TERRAIN. FOR SOUTHERN AREAS...EXPECT CURRENT
TEMPS TO FALL INTO AND THROUGH THE 70S...AND PERHAPS INTO THE 60S
BY LATE AFTERNOON.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
A LARGE HIGH PRESSURE SYSTEM MOVING EAST-SOUTHEAST FROM THE GREAT
LAKES REGION WILL PRODUCE DRY AND PLEASANT WEATHER DURING THIS
PERIOD. EXPECT MAINLY CLEAR SKIES WITH HIGHS WEDNESDAY IN THE UPPER
60S AND 70S. LOWS WEDNESDAY NIGHT IN THE 40S AND LOWER 50S...WITH
SOME UPPER 30S POSSIBLE OVER THE ADIRONDACKS ZONES. HIGHS WEDNESDAY
70 TO 80.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
MAINLY DRY CONDITIONS AND WARMING TEMPERATURES CAN BE EXPECTED FOR
THE END OF THE WORK WEEK...AS HIGH PRESSURE MOVES OFF THE EASTERN
SEABOARD AND A WARM RETURN FLOW DEVELOPS AROUND THE DEPARTING HIGH.
GUIDANCE SHOWING A POSSIBLE WEAK SURFACE TROUGH SETTING UP ACROSS
AREAS SOUTH OF ALBANY FRIDAY AFTERNOON...WHICH COULD LEAD TO
ISOLATED T-STORMS. DEWPOINTS STILL RELATIVELY LOW...BUT STARTING TO
CREEP UP SO THERE COULD BE SOME INSTABILITY ALONG AN AXIS OF LOCAL
MOISTURE POOLING. WILL MENTION SLIGHT CHANCE POPS AT THIS TIME.
THE MORE EARNEST WARMTH AND HUMIDITY LOOKS TO ARRIVE DURING THE
WEEKEND...AS OUR AREA WILL BE ON THE NORTHERN PERIPHERY OF A
BUILDING UPPER LEVEL RIDGE ACROSS THE OHIO/TENNESSEE VALLEY REGION.
INITIALLY ON SATURDAY THERE APPEARS TO BE GREATER INSTABILITY THAN
FRIDAY MAINLY DUE TO RISING DEWPOINTS. HOWEVER...AS OF NOW IT
APPEARS THERE WILL BE NOT MUCH TO TRIGGER CONVECTION OTHER THAN
TERRAIN/DIFFERENTIAL HEATING. SO WILL MAINTAIN SLIGHT CHANCE POPS
WITH ABOVE NORMAL TEMPS.
POTENTIALLY MORE ACTIVE WEATHER APPEARS TO BE IN STORE FOR SUNDAY
AND MONDAY...AS MULTIPLE DISTURBANCES MOVE THROUGH THE REGION IN A
MAINLY WESTERLY FLOW ALOFT ON THE NORTHERN PERIPHERY OF THE RIDGE.
WITH THE INCREASING THREAT FOR CONVECTION...THERE WILL ALSO BE A
POTENTIAL FOR A FEW BOUTS OF SEVERE WEATHER BASED ON THE EXPECTED
RING OF FIRE PATTERN POSSIBLY DEVELOPING. TEMPERATURES CONTINUE TO
BE ABOVE NORMAL INTO EARLY NEXT WEEK.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND BRIEF IFR CONDITIONS
HAVE EXITED THE KGFL...KALB AND KPSF AREAS...AND SHOULD BUILD TOWARD
KPOU AFTER 20Z. SOME UNCERTAINTY AS TO WHETHER THE CORE OF THE
HEAVIEST RAINS WILL AFFECT KPOU SO INDICATING MVFR CONDITIONS
BETWEEN 20Z-22Z AND WILL AMEND IF NECESSARY. SOME SCATTERED LIGHTER
SHOWERS IN THE KGFL...KALB AND KPSF AREAS AND PUTTING VCSH FOR MUCH
OF THE AFTERNOON FOR THOSE LIGHTER SHOWERS.
PRECIPITATION SHOULD END BY LATE EVENING OR MIDNIGHT...WITH SOME
LIGHT FOG AND ASSOC MVFR CONDITIONS POSSIBLY DEVELOPING. CLOUDS
SHOULD BECOME SCATTERED LATER TONIGHT AS WELL WHICH COULD SUPPORT
SOME FOG FORMATION. ANY FOG SHOULD LIFT BY 13Z AND VFR CONDITIONS
SHOULD PREVAIL AFTER THAT.
WINDS WILL BE NORTH-NORTHEAST AROUND 6-10 KT DURING THE DAY. WINDS
WILL BE GUSTY AND ERRATIC IN AND NEAR ANY THUNDERSTORMS NEAR KPOU.
WIND SHOULD BE LIGHT AND VARIABLE TONIGHT AND NORTH AT LESS THAN 10
KT TOMORROW
OUTLOOK...
WED-FRI...MAINLY VFR. NO SIG WX. PSBL LATE NIGHT FOG AT KGFL/KPSF.
SAT-SUN...MAINLY VFR...SLGT CHC TSRA.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO THE RECENT WET
WEATHER.
A COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION TODAY. THIS WILL
KEEP SHOWERS AND THUNDERSTORMS ACROSS THE REGION INTO EARLY TONIGHT.
SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS SOUTH OF ALBANY. OUR
WEATHER WILL IMPROVE FOR WEDNESDAY AND THURSDAY AS HIGH PRESSURE
SETTLES IN WITH DRY AND PLEASANT CONDITIONS.
&&
.HYDROLOGY...
FLOWS REMAIN ABOVE NORMAL FOR MID JUNE ACROSS THE HYDRO SERVICE
AREA.
BASIN AVERAGE AMTS THROUGH TUESDAY SHOULD GENERALLY RANGE FROM ONE
TENTH OF AN INCH...TO ONE THIRD OF AN INCH...GREATEST FOR AREAS
NEAR AND S/E OF THE CAPITAL REGION. HOWEVER...ISOLATED AMTS MAY BE
MUCH HIGHER...ESP WHERE ANY THUNDERSTORMS TRAIN OVER ANY
PARTICULAR LOCATION TUESDAY AFTERNOON. THIS POTENTIAL LOOKS
GREATEST FOR AREAS S AND E OF ALBANY...WHERE PONDING OF WATER IN LOW
LYING...POOR DRAINAGE AND URBAN AREAS IS POSSIBLE.
DRY WEATHER IS EXPECTED TO RETURN LATE TUESDAY NIGHT INTO THE MID
WEEK PERIOD...ALLOWING RIVERS TO CONTINUE TO GRADUALLY LOWER FROM
THE VERY WET WEATHER THE PAST FEW WEEKS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...GJM/NAS
NEAR TERM...KL/GJM/NAS
SHORT TERM...GJM
LONG TERM...JPV
AVIATION...NAS/JPV
FIRE WEATHER...KL/GJM
HYDROLOGY...KL/GJM
Hazardous weather outlook, Jun 18, 3:23 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
423 AM EDT TUE JUN 18 2013
CTZ001-013-MAZ001-025-NYZ058>061-063>066-191100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
423 AM EDT TUE JUN 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...AND FOR THE SOUTHEAST
CATSKILLS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY CONTAIN GUSTY WINDS
AND SMALL HAIL...ALONG WITH LOCALLY HEAVY DOWNPOURS. THUNDERSTORMS
SHOULD MOVE FROM WEST TO EAST AT 25 TO 35 MPH.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THUNDERSTORMS...
WHICH MAY RESULT IN PONDING OF WATER IN LOW LYING...POOR DRAINAGE
AND URBAN AREAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ032-033-038>043-047>054-082>084-VTZ013>015-191100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
423 AM EDT TUE JUN 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT AND FOR THE
SOUTHERN ADIRONDACKS...THE MOHAWK VALLEY...NORTHERN CATSKILLS...THE
LAKE GEORGE SARATOGA REGION AND CAPITAL DISTRICT OF EAST CENTRAL
NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
THERE WILL BE ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS
TODAY. ANY THUNDERSTORMS WILL MOVE EAST AT 25 TO 35 MPH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 8:29 AM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
929 AM EDT TUE JUN 18 2013
NYZ041>043-083-084-181415-
SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-NORTHERN SARATOGA NY-
929 AM EDT TUE JUN 18 2013
...SHOWERS WITH GUSTY WINDS IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
AT 923 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF HEAVY SHOWERS CAPABLE OF PRODUCING...WINDS UP TO 45
MPH...AND HEAVY RAIN. THESE SHOWERS WERE LOCATED 8 MILES NORTHWEST
OF LAKE LUZERNE CAMPGROUND...OR ABOUT 10 MILES SOUTHWEST OF
WARRENSBURG...AND MOVING EAST AT 45 MPH.
THE THUNDERSTORM WILL BE NEAR...
WARRENSBURG BY 935 AM EDT
LAKE GEORGE VILLAGE BY 940 AM EDT
7 MILES NORTH OF GLENS FALLS BY 945 AM EDT
7 MILES NORTH OF HUDSON FALLS BY 950 AM EDT
HARTFORD AND COMSTOCK BY 1000 AM EDT
BOATERS ON LAKE GEORGE...PARTICULARLY THE SOUTHERN END...SHOULD
ANTICIPATE A PERIOD OF STRONG WINDS AND INCREASED WAVE HEIGHTS
AROUND 940 AM EDT...AND SHOULD SEEK SHELTER NOW.
LAT...LON 4350 7327 4325 7328 4338 7405 4354 7400
TIME...MOT...LOC 1327Z 276DEG 37KT 4344 7389
Special weather statement, Jun 18, 12:09 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
109 PM EDT TUE JUN 18 2013
MAZ025-NYZ061-181815-
SOUTHERN BERKSHIRE MA-EASTERN COLUMBIA NY-
109 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM IN
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 45 MPH...AND HEAVY
RAIN. THIS STORM WAS LOCATED 7 MILES NORTH OF COPAKE...OR ABOUT 8
MILES WEST OF GREAT BARRINGTON...AND MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
HOUSATONIC BY 130 PM EDT
GREAT BARRINGTON BY 135 PM EDT
SHEFFIELD BY 140 PM EDT
7 MILES NORTH OF ASHLEY FALLS BY 145 PM EDT
SANDISFIELD AND 6 MILES SOUTHWEST OF OTIS BY 215 PM EDT
RAINFALL AMOUNTS WILL RANGE FROM A TENTH TO A HALF AN INCH FROM THIS
THUNDERSTORM.
LAT...LON 4215 7303 4214 7307 4212 7305 4209 7307
4205 7305 4206 7364 4230 7359 4225 7300
TIME...MOT...LOC 1708Z 282DEG 13KT 4219 7349
TAWSpecial weather statement, Jun 18, 12:38 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
138 PM EDT TUE JUN 18 2013
CTZ001-013-181845-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
138 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF CORNWALL BRIDGE...OR ABOUT 8 MILES NORTHWEST OF
TORRINGTON...AND MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
TORRINGTON BY 210 PM EDT
WINSTED BY 225 PM EDT
NEW HARTFORD BY 245 PM EDT
RAINFALL RATES MAY REACH A HALF AN INCH AN HOUR FROM THIS
THUNDERSTORM.
LAT...LON 4180 7339 4198 7337 4198 7302 4197 7301
4198 7289 4197 7288 4191 7290 4189 7294
4186 7295 4184 7293 4182 7294 4180 7296
4179 7301 4174 7300
TIME...MOT...LOC 1738Z 276DEG 11KT 4188 7326
TAWSpecial weather statement, Jun 18, 1:20 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
220 PM EDT TUE JUN 18 2013
CTZ001-013-181915-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
220 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR NEW
PRESTON...OR ABOUT OVER NEW MILFORD...AND MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF LITCHFIELD BY 250 PM EDT
WOODBURY CENTER BY 305 PM EDT
OAKVILLE...THOMASTON AND 8 MILES SOUTHWEST OF TERRYVILLE BY 315 PM
EDT
LAT...LON 4148 7337 4151 7339 4149 7345 4159 7348
4180 7341 4173 7299 4164 7298 4161 7302
4161 7304 4156 7310 4155 7315 4151 7316
4150 7331 4146 7331
TIME...MOT...LOC 1820Z 286DEG 11KT 4166 7335Hail, Litchfield
- When
- June 18, 1:54 PM EST to 1:59 PM EST
- Where
- Litchfield County, 0.44 mi E of Washington Depot
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.631, -73.312
Penny to quarter size hail was reported during a thunderstorm in Washington.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Idaho, June 18, 20131 death · 1 event
- Damaging Winds in Georgia, June 18, 2013$139,000 · 60 kt wind · 6 events
- Tornado and Damaging Winds in North Carolina, June 18, 2013$151,000 · EF0 · 3 events
- Hail in Minnesota, June 18, 2013$100,000 · 2.5 in hail · 5 events
- Flash Flooding and Hail in Massachusetts, June 18, 2013$40,000 · 1 in hail · 4 events
- Tornado and Hail in Colorado, June 18, 2013EF1 · 4 events
- Flash Flooding and Damaging Winds in Louisiana, June 18, 2013$20,000 · 53 kt wind · 11 events
- Flash Flooding and Damaging Winds in South Carolina, June 18, 2013$19,000 · 50 kt wind · 11 events
- Flash Flooding and Flood in New Jersey, June 18, 2013$20,000 · 9 events
- Flash Flooding and Hail in Kansas, June 18, 20132 in hail · 19 events
- Flash Flooding and Hail in Kansas, June 18, 20132 in hail · 18 events
- Hail and Damaging Wind in Iowa, June 18, 2013$21,000 · 1 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454565.